MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR01, 5X150 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTR01, 5X150 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: hysteroscopy d&c & endometrial ablation [] & pap smear, laparoscopy left oophorectomy.Event description: "snapped during entry, with minimal force (per surgeon).Broken segment became lodged inside patient.Trocar remained in tact." additional information received from user facility via email on 7 august 2019: dr.[name] continued to look for the segment laparoscopically until it was found and removed.The patient's current status is stable, discharged.The lot number of the product is 1317273.The name of the procedure is hysteroscopy d&c & endometrial ablation [] + pap smear, laparoscopy left oophorectomy.Type of intervention: segment was found and removed.Patient status: stable, discharged.
 
Event or Problem Description
Procedure performed: hysteroscopy d&c & endometrial ablation & pap smear, laparoscopy left oophorectomy.Event description: "snapped during entry, with minimal force (per surgeon).Broken segment became lodged inside patient.Trocar remained intact".Additional information received from user facility via email on 7 august 2019: dr.[name] continued to look for the segment laparoscopically until it was found and removed.The patient's current status is stable, discharged.The lot number of the product is 1317273.The name of the procedure is hysteroscopy d&c & endometrial ablation + pap smear, laparoscopy left oophorectomy.Type of intervention: segment was found and removed.Patient status: stable, discharged.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a fractured cannula.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by uneven wall thickness, which occurred during the injection molding process of the cannula.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
CTR01, 5X150 KII OPT ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8916042
Report Number2027111-2019-00566
Device Sequence Number503075
Product Code GCJ
UDI-Device Identifier00607915124045
UDI-Public(01)00607915124045(17)210208(30)01(10)1317273
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2021
Device Model NumberCTR01
Device Catalogue Number101412801
Device Lot Number1317273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1